Global phase- portrait of a plane autonomous system
Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 87-97.
@article{AIF_1964__14_1_87_0,
     author = {Olech, Czeslaw},
     title = {Global phase- portrait of a plane autonomous system},
     journal = {Annales de l'Institut Fourier},
     pages = {87--97},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {14},
     number = {1},
     year = {1964},
     doi = {10.5802/aif.164},
     zbl = {0134.07403},
     mrnumber = {29 #6127},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.164/}
}
TY  - JOUR
AU  - Olech, Czeslaw
TI  - Global phase- portrait of a plane autonomous system
JO  - Annales de l'Institut Fourier
PY  - 1964
DA  - 1964///
SP  - 87
EP  - 97
VL  - 14
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.164/
UR  - https://zbmath.org/?q=an%3A0134.07403
UR  - https://www.ams.org/mathscinet-getitem?mr=29 #6127
UR  - https://doi.org/10.5802/aif.164
DO  - 10.5802/aif.164
LA  - en
ID  - AIF_1964__14_1_87_0
ER  - 
Olech, Czeslaw. Global phase- portrait of a plane autonomous system. Annales de l'Institut Fourier, Tome 14 (1964) no. 1, pp. 87-97. doi : 10.5802/aif.164. http://archive.numdam.org/articles/10.5802/aif.164/

[1] C. Olech, On the global stability of an autonomous system on the plane, Contributions to Differential Equations, vol. I (1963), 389-400. | MR 26 #5248 | Zbl 0136.08602

[2] S. Lefschetz, Differential equations: geometric Theory, Interscience Publishers, New York, London, (1957). | MR 20 #1005 | Zbl 0080.06401

[3] P. Hartman and C. Olech, On global asymptotic stability of solutions of differential equations, Trans. Amer. Math. Soc., 104 (1962), 154-178. | MR 26 #2687 | Zbl 0109.06003

[4] V. V. Niemytskii and V. V. Stiepanov, Qualitative theory of Differential equations (Second edit., Russian), Moskow, (1949).

Cité par Sources :